File
Authors
Keywords
dermatomyositis
drug eruption
linear erythema
shiitake dermatitis
S-1
Abstract
S-1 is a combination drug of tegafur, gimeracil and oteracil potassium that is designed on the basis of 5-fluorouracil. We report here for the first time that S-1 is a causative agent of drug eruption mimicking shiitake dermatitis. A 58-year-old Japanese man presented with pruritic erythemas arranged in a linear fashion. He had been treated with S-1 for esophageal cancer. Although differential diagnosis included shiitake dermatitis and dermatomyositis, he had not eaten raw shiitake mushroom, and he did not have other cutaneous lesion such as Gottron’s sign and abnormalities of peripheral blood examination including Jo-1 antibody and antinuclear antibody. Histopathological examination revealed necrotic keratinocytes in the Malpighian layer, vacuolar change in the basal layer, and lymphocytic and eosinophilic infiltration in the upper dermis. Based on clinical and histological findings, we made a diagnosis of drug eruption due to S-1.
Publisher
Tottori University Faculty of Medicine
Content Type
Journal Article
Link
ISSN・ISBN
1346-8049
NCID
AA00892882
Journal Title
Yonago Acta Medica
Current Journal Title
Yonago Acta Medica
Volume
60
Issue
3
Start Page
179
End Page
181
Published Date
2017-09-15
Text Version
Publisher
Citation
Yonago Acta Medica. 2017, 60(3), 179-181
Department
Faculty of Medicine/Graduate School of Medical Sciences/University Hospital
Language
English